# SDR IPXA09M57093

- Difficulty date: July 25, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Part number: NRB6737504
- Part serial: 48487
- Condition: Loose
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 296-W4-07 RT WING NR 8 SLAT BETWEEN STA XOS 1188- XOS 1177 REPAIR DOUBLER HAS LOOSE FASTENERS.  REMOVED DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR UPPER AND LOWER SEALS, SPLICE PLATE, SKIN FILLER, BAFFLES & SUPPORTS IAW IPXA EO MD11-5750-3461-A AND SAA EA 011-5730-A1950.
